Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 32, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 28, 2016, 6:54 PM CDT for Webb County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2016, 6:54 PM CDT (23:54 UTC)
- Expired
- Jul 28, 2016, 9:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 142 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2439 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
797 WGUS54 KCRP 282354 FFWCRP TXC479-290200- /O.NEW.KCRP.FF.W.0032.160728T2354Z-160729T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 654 PM CDT THU JUL 28 2016 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 900 PM CDT * AT 652 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. THREE TO SEVEN INCHES OF RAIN HAVE ALREADY FALLEN SINCE 5 PM CDT. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL WEBB COUNTY. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE WARNED AREA. LAT...LON 2793 9882 2751 9882 2751 9915 2794 9916 $$ TMT
3 follow-up statements
770 WGUS74 KCRP 290028 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 728 PM CDT THU JUL 28 2016 TXC479-290200- /O.CON.KCRP.FF.W.0032.000000T0000Z-160729T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEBB TX- 728 PM CDT THU JUL 28 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL WEBB COUNTY... AT 725 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED NEAR GATO...ALAMITO...CALICHE AND SALADO CREEKS. THIS FLOODING COULD AFFECT PORTIONS OF HIGHWAY 59 IN RURAL EAST CENTRAL WEBB COUNTY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING SPOTS. && LAT...LON 2793 9882 2751 9882 2751 9915 2794 9916 $$ TMT
600 WGUS74 KCRP 290111 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 811 PM CDT THU JUL 28 2016 TXC479-290200- /O.CON.KCRP.FF.W.0032.000000T0000Z-160729T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEBB TX- 811 PM CDT THU JUL 28 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL WEBB COUNTY... AT 806 PM CDT...DOPPLER RADAR INDICATED THE THUNDERSTORMS PRODUCING HEAVY RAIN HAVE MOVED OUT OF THE THE WARNED AREA. SHOWERS WITH LIGHT TO MODERATE RAIN ARE EXPECTED THROUGH 9 PM. EARLIER HEAVY RAINFALL WITH ACCUMULATIONS BETWEEN 5 AND 8 INCHES WILL MAINTAIN THE THREAT OF FLASH FLOODING OVER RURAL AREAS OF EAST CENTRAL WEBB COUNTY. THE GATO...ALAMITO...CALICHE AND SALADO CREEKS COULD STILL BE EXPERIENCING FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING SPOTS. && LAT...LON 2793 9882 2751 9882 2751 9915 2794 9916 $$ TMT
614 WGUS74 KCRP 290159 FFSCRP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 859 PM CDT THU JUL 28 2016 TXC479-290208- /O.EXP.KCRP.FF.W.0032.000000T0000Z-160729T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEBB TX- 859 PM CDT THU JUL 28 2016 ...THE FLASH FLOOD WARNING FOR EAST CENTRAL WEBB COUNTY WILL EXPIRE AT 900 PM CDT... THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 2793 9882 2751 9882 2751 9915 2794 9916 $$ TMT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 3:41 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jul 28, 3:41 PM CDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 341 PM CDT THU JUL 28 2016 .SHORT TERM (Tonight through Friday night)... Rainfall is expected to become more isolated on Friday, as slightly drier air starts to filter into the region. The upper ridge tries to build back some, but not enough really and there is still some hint of an inverted trough proximate to the region. However, water vapor imagery is showing the upper trough closer to the Bay of Campeche, which puts our area on the wrong side of the upper trough/TUTT. Also, the water vapor is depicting drier air moving into the area. Thus, am expecting rain chances to diminish after tonight. More coverage on the radar this afternoon than expected, and thus have increased POPs this afternoon. Trend has been that once the storms have impacted an area, the atmosphere stabilizes rather fast. Thus, am expecting activity to end by 02Z or so, with mainly isolated activity after 7 PM. (Will modify ZFP wording for convection now). Thus, will only continue with isolated activity for the evening package. If updates needed, then we will update. With quieter weather and less clouds, should warm up again on Friday. With drier air and lighter winds, then should see slightly cooler temperatures Friday night than tonight (or this morning). Used a blend of guidance. && .MARINE (Tonight through Friday night)... Should see even less convection for the next three periods. Could have a couple of showers toward morning, with isolated activity on Friday. No rainfall expected Friday night. Winds at times will be around 15 knots over the nearshore waters tonight, with less wind expected Friday night. && .LONG TERM (Saturday through Thursday)... Still expecting enough weakness in the subtropical ridge across S TX to allow for at least an isolated shower or two Saturday afternoon across primarily the Victoria area. Significant drying aloft is prog to take place on Sunday with the H5 ridge center reestablishing itself across Texas for early next week. Result will be increasingly drier and hotter conditions through next week (as we approach our climatologically hottest time of the year). Have gone at or above guidance for max temps by early/mid part of next work week. Subtropical ridge may begin to shift NE by late in the forecast period with only a slightly reduction in max temps with any deep tropical moisture not expected to enter the region until beyond the current forecast period. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 79 95 78 95 78 / 10 20 10 10 10 Victoria 76 96 75 96 77 / 10 20 10 20 10 Laredo 78 101 78 103 78 / 10 10 10 10 10 Alice 76 99 74 101 76 / 10 20 10 10 10 Rockport 82 92 81 94 81 / 10 20 10 10 10 Cotulla 77 100 75 102 77 / 10 10 10 10 10 Kingsville 77 98 76 98 77 / 10 20 10 10 10 Navy Corpus 81 92 80 93 81 / 10 20 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && GW/86...SHORT TERM RH/79...LONG TERM
Hazardous weather outlook, Jul 28, 1:10 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 110 PM CDT THU JUL 28 2016 TXZ229>234-239>247-291100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 110 PM CDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY ACROSS SOUTH TEXAS. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME...ALTHOUGH A THUNDERSTORM OR TWO COULD PRODUCE MARBLE SIZED HAIL OR WINDS UP TO 50 MPH. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG GULF FACING BEACHES. MOST OF THE SOUTHERN COASTAL COUNTIES AS WELL AS JIM WELLS...LIVE OAK...AND BEE COUNTIES WILL LIKELY EXPERIENCE HEAT INDICES BETWEEN 105 AND 109 DEGREES THIS AFTERNOON...WITH THE ISOLATED AND USUAL HIGHER LOCATIONS SEEING AS MUCH AS 112 DEGREES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AFTERNOON HEAT INDICES BETWEEN 105 AND 109 DEGREES WILL BE POSSIBLE ACROSS MUCH OF SOUTH TEXAS NEARLY EACH AFTERNOON. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH SUNDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. A MODERATE RISK FOR RIP CURRENTS WILL BE POSSIBLE FRIDAY ALONG THE GULF FACING BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-291100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 110 PM CDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE MIDDLE TEXAS COASTAL WATERS. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW/TB/CB
In the hours before
Special weather statement, Jul 28, 2:04 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
204 PM CDT THU JUL 28 2016
TXZ232-233-244-282000-
BEE-GOLIAD-SAN PATRICIO-
204 PM CDT THU JUL 28 2016
...A STRONG THUNDERSTORM WILL AFFECT BEE...NORTHWESTERN SAN PATRICIO
AND SOUTHWESTERN GOLIAD COUNTIES...
AT 202 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BEEVILLE...
MOVING NORTHWEST AROUND 25 MPH. ANOTHER STRONG STORM WAS LOCATED
ABOUT 6 MILES SOUTHEAST OF TYNAN.
WIND GUSTS 40 TO 50 MPH AND UP TO HALF INCH HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEEVILLE...SKIDMORE...ST. PAUL...BERCLAIR...NORMANNA...TULETA...
PAPALOTE...MINERAL...TYNAN AND PETTUS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2823 9749 2817 9754 2815 9751 2817 9748
2806 9745 2804 9775 2817 9783 2819 9781
2859 9805 2864 9759
TIME...MOT...LOC 1902Z 146DEG 22KT 2844 9779
GWLocal storm report, Jul 28, 4:04 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
404 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM FUNNEL CLOUD ALICE 27.76N 98.07W
07/28/2016 JIM WELLS TX FIRE DEPT/RESCUE
REPORT OF A FUNNEL CLOUD IN THE CITY OF ALICE FROM THE
FIRE CHIEF.
&&
TJCSpecial weather statement, Jul 28, 4:05 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 PM CDT THU JUL 28 2016 TXZ229>231-240>242-290100- LA SALLE-MCMULLEN-LIVE OAK-DUVAL-JIM WELLS-KLEBERG- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...FREER... BENAVIDES...SAN DIEGO...ALICE...ORANGE GROVE...KINGSVILLE 405 PM CDT THU JUL 28 2016 ...A FUNNEL CLOUD WAS SPOTTED OVER ALICE... AT 358 PM...THE ALICE FIRE CHIEF REPORTED A FUNNEL CLOUD IN ALICE. WITH CLASHING THUNDERSTORM BOUNDARIES...A BRIEF FUNNEL CLOUD WILL BE POSSIBLE OVER WESTERN PORTIONS OF SOUTH TEXAS...MAINLY WEST OF HIGHWAY 281. THE ATMOSPHERE AND SURFACE FORCING WILL BE SOMEWHAT FAVORABLE FOR THE DEVELOPMENT OF ANOTHER FUNNEL CLOUD OR TWO THROUGH EARLY THIS EVENING. MOST OF THESE FUNNEL CLOUDS WILL BE SHORT LIVED. HOWEVER...YOU SHOULD BE PREPARED TO SEEK SHELTER IN THE EVENT A FUNNEL DOES REACH THE GROUND. GW
Special weather statement, Jul 28, 5:44 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
544 PM CDT THU JUL 28 2016
TXZ230-231-282315-
MCMULLEN-LIVE OAK-
544 PM CDT THU JUL 28 2016
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LIVE OAK AND
NORTHEASTERN MCMULLEN COUNTIES...
AT 542 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SIMMONS...OR
8 MILES SOUTHWEST OF THREE RIVERS...MOVING NORTH AT 20 MPH. ANOTHER
STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST OF CHOKE CANYON
RESERVOIR...MOVING NORTH AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
THREE RIVERS...CHOKE CANYON...WHITSETT...CALLIHAM...
SIMMONS AND CROWTHER.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF YOU ARE ON OR NEAR CHOKE CANYON RESERVOIR...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
LAT...LON 2865 9815 2829 9814 2837 9848 2864 9851
2864 9834 2861 9833 2865 9829
TIME...MOT...LOC 2242Z 171DEG 18KT 2837 9826
TMTSpecial weather statement, Jul 28, 5:56 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
556 PM CDT THU JUL 28 2016
TXZ239-282330-
WEBB-
556 PM CDT THU JUL 28 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WEBB COUNTY...
AT 556 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES EAST OF
RANCHITOS LAS LOMAS...OR 28 MILES SOUTHWEST OF FREER...MOVING NORTH
AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RANCHITOS LAS LOMAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2762 9925 2797 9926 2795 9880 2793 9880
2755 9885
TIME...MOT...LOC 2256Z 193DEG 25KT 2769 9903
TMTSpecial weather statement, Jul 28, 6:31 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
631 PM CDT THU JUL 28 2016
TXZ239-290000-
WEBB-
631 PM CDT THU JUL 28 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WEBB COUNTY...
AT 631 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
OILTON...OR 28 MILES NORTHWEST OF HEBBRONVILLE...MOVING NORTH AT 35
MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL WEBB
COUNTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2755 9910 2794 9916 2794 9880 2789 9880
2753 9890
TIME...MOT...LOC 2331Z 186DEG 30KT 2762 9899
TMTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 11:49 AM CDT | Special Weather Statement | CRP | Victoria | 26 min |
| Jul 28, 12:21 PM CDT | Special Weather Statement | CRP | Victoria | 24 min |
| Jul 28, 2:04 PM CDT | Special Weather Statement | CRP | Bee | 56 min |
| Jul 28, 5:44 PM CDT | Special Weather Statement | CRP | Live Oak | 31 min |
| Jul 28, 5:56 PM CDT | Special Weather Statement | CRP | Webb | 34 min |
| Jul 28, 6:26 PM CDT | Areal Flood Advisory | CRP | Webb | 2 hr |
| Jul 28, 6:31 PM CDT | Special Weather Statement | CRP | Webb | 29 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.